Couldn't find what you looking for?

TRY OUR SEARCH!

hello there.

in the last three months, I am drinking kefir. I can say that I drink it CONSTANTLY. but, in the last a couple of days, it seems to me that this bothers me. I have a diarrhea and I just can't imagine is this happening because of the kefir. maybe, maybe I am drinking it too much. of course, I am making it, not buying it, so I am more confused. is it possible I have diarrhea because I drink it too much? what should I do to check it? how to find out is this because of the kefir. 

Loading...

Generally, kefir is safe and there are really small chances of getting a side - effects, but that doesn't mean that you can't get it. Sure, it is a cure, but sometimes you need to stop taking it if you see that it is not good for you.

Maybe you should find a recipe on how to use kefir grains to make kefir at home because maybe the homemade kefir will fit you the most. Maybe it is because of the producer, maybe it doesn't fit you. Who can tell? Try with another one or you can always make it on your own.

I never had an issue with kefir. 

Reply

Loading...

User avatar
Celebrity
334 posts

Yes, it is possible because, with the introduction of good bacteria, your body’s natural healing and cleansing ability are enhanced. That is why some probiotics may cause a side - effects and kefir are also one of that side - effects. So, don't be surprised, especially if you decide to start with a rough diet that includes a lot of kefir. In that case, kefir is not a reason why you are dealing with diarrhea, it is something else -your organism becomes weak and it is going through certain changes. Don't be too rough for your body and you will be fine. Diarrhea will go away. 

Reply

Loading...

Everything is possible, you have to keep that in your mind. If you have a problematic stomach, there are a huge possibilities that someone just can't stand so many probiotics and lactose. Someone just can't stand this. My colleague told me that she feels really bad when she drinks kefir.

It must be because of this.

So, you should not start drinking kefir in huge amounts, before you see how your stomach is going to react to this, will it be upset or not. After you realize this, you can increase the amount of the kefir. That is the same with everything.

Reply

Loading...

it can be one of the side - effect, for sure. Especially it can cause a diarrhea if you’re lactose intolerant or allergic to milk, there is no doubt about this. it is the same, no difference. sure, you can realize that kefir has been used to TREAT diarrhea, but if you develop severe diarrhea after drinking kefir, you should call your doctor and of course, do not continue drinking kefir if it causes diarrhea. But, you also should know that diarrhea from a milk allergy is not caused by the digestive system, but begins with an immune system reaction as well, which is very important for you to know.
Reply

Loading...

Hey guys, so I am having this issue with a kefir occasionally, but I have to say that I was refusing believe that this is all because of kefir, since I do know how many of good benefits I had when I was using it. But I have notice that sometimes it is really "heavy" on my stomach and I have diarrhea in this moment - instantly. So, according to my experience, it is possible, but somehow I do believe that there is a reason for this. Am I right? Or this is just something that happens for no reason?

Reply

Loading...

User avatar
Celebrity
334 posts

Well, if you are making it at home and occasionally you fell something different, there is a huge possibility that sometimes, when you are making it, you don't do that well. Maybe you are using some other type of milk that doesn't fit you if you are using some probiotics when you are making it, it also can be because of this. There are so many things why this happens, but for sure it is not for nothing. So, next time when you are making it, think about all the groceries - did you put everything and did you do everything like you did the last time. 

Reply

Loading...